ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, CERAMIC, BILOX DELTA OPTION HEAD, 40MM
Back to Search Results |
| Catalog Number |
400-04-400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01516; 400-04-320, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - dehising, swapped head and liner , unknown reason.